# SDR WVER20130507001

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 24,952 hours, 19,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME STATION 280.00 CROSSBEAM IS CORRODED IN NUMEROUS AREAS ON TOP SURFACE, ALONG WITH FORWARD "J" ANGLE.
